# SDR C2XA04SH470

- Difficulty date: July 28, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 11,627 hours, 8,559 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT FLOORBEAM WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EC 5310-01283.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
